Discussions By Condition: I cannot get a diagnosis.

Really need some help

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • September 3, 2007
  • 00:54 AM


I am 25 and have have spent countless hours seeing doctors and specialist within the past year without any success. Last year, during my morning class, I would sometimes get these short moments when my brain felt like it was mis-firing. It is real hard to explain. Every perception would go funny; everthing felt "weird" One day this episode was so intense that I got a nose bleed, then the sensations stopped immediately. After that, it never happened again. Then, about 6 months later my sense of balance would "cut out" along with the vomiting reflex. It seemed to get worse the more I moved around. As time went by the doctors rulled out an ear infection and I had countless lab test done and everything shows up fine. When school started again, my vertigo like symptoms would get extremley intense when the teachers turned off the light for the overhead. Eye doctors, neurologist and everybody else didn't know what it was. I had to buy a car because after a few days of biking the vertigo would start again with high intensity and vomiting. I am also experiencing other health problems since then and I am worried that things will continue to get worse. Has anyone experienced this?

Any feedback would be greatly apperciated. I am very pro-active about this problem, so even a suggestion of a good place or book to research would be very helpful to me.


Reply Flag this Discussion

4 Replies:

  • Meniere's disease?
    aquila 1,263 Replies
    • September 5, 2007
    • 07:54 PM
    • 0
    Flag this Response
  • You have not given enough information for an accurate recommendation. You mention other health problems but you don't specify your symptoms. If you would rather not post other symptoms if you you would be willing to communicate by e-mail I can try to assist you. nutritionist :)
    nutritionist 14 Replies
    • September 5, 2007
    • 11:36 PM
    • 0
    Flag this Response
  • Look up benign positional vertigo (BPV). There are some simple positions that might move debris in the inner ear to a place that won't effect your vertigo. If you have it. Can't hurt if you don't.
    rad-skw 1,605 Replies
    • September 6, 2007
    • 11:19 AM
    • 0
    Flag this Response
  • Thanks for the input everyone.Benign positional vertigo seems like a strong possiblity based on what I read. I will look into it further. Now my foot is numb along with back pain. My doctor doesn't think it is an infection, diabetes or MS but suspects it could be a problem with my spine. X-ray showed up no problems with the spinal bones so now I am waiting to get a CAT scan on my spine. Maybe the vertigo and all my other problems are related to the spine. Going to pysiotherapy tommorrow then applying for workers compensation because I can't walk now. I didn't mention my other health problems because I have a list of previous clinical condition (which I finally had under control after a lot of help and effort) that I inherited from my mother who is schizophrenic. And no, I am not schizophrenic. Its hard to say if some of my stranger symtoms are new, or just my aggravated pre-existing conditions. If I list the other syptoms, my story will just get way too complicated for a posting forum.My messed up foot may be a blessing in disguise. Hopefully the CAT scan on my spine will reveal the answers that I have been looking for.Thankyou once again for the feedback.Best of luck to all who are helping and seeking answers.
    Anonymous 42,789 Replies
    • September 7, 2007
    • 04:26 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?